# SDR YENA2021040200203

- Difficulty date: March 29, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 02259
- Aircraft time: 63,792 hours, 22,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5578
- Condition: Failed Insp
- Location: 11wl
- Part time: 67,526 hours, 24,282 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FAULT EPSU EMERGENCY POWER SUPPLY UNIT (11WL) THE RED LED FAULT ON EPSU ; REF AEROMAN WO 2021-41/1, NR 2021-107769, REMOVED AND REPLACED EPSU 11WL IAW AMM 33-51-38-000-001-A, OPERATIONAL CHECK OK PER AMM 33-51-00-710-001-A
